UTI's

Hi everyone, I thought I had posted a little while ago, but it seems to have got lost.

Has anyone else had recurrent urine infections while on Avastin? These start (every time) 2 days after my treatment, and the GP is not going to keep giving me antibiotics. Now, the day of my scan results, I have woken with another infection, but this time I haven't even had Avastin, and it is only 12 days since my last UTI. I will discuss with the oncologist obviously, but find that talking to you ladies is always so much more satisfactory.

Jenny

2 Replies

oldestnewest
  • Have you had a hysterectomy / ovaries removed?

    I had recurrent UTIs throughout my chemo but then post surgery they were even worse - and due to lack of hormones. I now have oestrogen pessaries (cannot take HRT as BRCA1).

    And voila! no more UTIs

  • Thanks for that suggestion. It could be a reason I suppose, but as I am post Menopause I am not sure. I will discuss with my GP.

    Jenny